Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 55, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 22, 2008, 3:17 AM CDT for 16 counties in Florida. It took effect at Apr 22, 2008, 10:09 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2008, 3:17 AM CDT (08:17 UTC)
- In effect from
- Apr 22, 2008, 10:09 AM CDT
- Expired
- Apr 22, 2008, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2716 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 220817 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 417 AM EDT TUE APR 22 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY FROM THE COAST DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WARM AND DRY AIR MASS WILL REMAIN IN PLACE TODAY ACROSS THE REGION. HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR 5 TO 6 HOURS OVER THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE WEDNESDAY THROUGH THE END OF THE WEEK. FOR WEDNESDAY...RH VALUES ARE EXPECTED TO APPROACH CRITICAL LEVELS FOR 2 TO 3 HOURS OVER THE EASTERN PANHANDLE. FLZ007-009>019-026>029-034-230000- /O.UPG.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/ /O.NEW.KTAE.FW.W.0055.080422T1800Z-080423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 417 AM EDT TUE APR 22 2008 /317 AM CDT TUE APR 22 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 5 TO 6 HOURS THIS AFTERNOON AND EVENING AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
2 follow-up statements
000 WWUS82 KTAE 221509 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1109 AM EDT TUE APR 22 2008 ...RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY FROM THE COAST DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A WARM AND DRY AIR MASS WILL REMAIN IN PLACE TODAY ACROSS THE REGION. HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS FOR 7 TO 8 HOURS OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE TODAY. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE WEDNESDAY THROUGH THE END OF THE WEEK. FOR WEDNESDAY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO APPROACH CRITICAL LEVELS FOR 2 TO 3 HOURS OVER THE EASTERN PANHANDLE. FLZ007-009>019-026>029-034-230000- /O.EXT.KTAE.FW.W.0055.080422T1509Z-080423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1109 AM EDT TUE APR 22 2008 /1009 AM CDT TUE APR 22 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 7 TO 8 HOURS THIS AFTERNOON AND EVENING AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ WOOL/CAMP
000 WWUS82 KTAE 221854 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 PM EDT TUE APR 22 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MUCH OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A WARM AND DRY AIR MASS REMAINS IN PLACE TODAY ACROSS THE REGION. HUMIDITY VALUES WILL BE BELOW CRITICAL LEVELS FOR A TOTAL OF 7 TO 8 HOURS OVER MUCH OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE... INCLUDING 4 TO 6 HOURS NEAR THE COAST. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE WEDNESDAY THROUGH THE END OF THE WEEK. ON WEDNESDAY... MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO APPROACH 35 PERCENT OVER INLAND PORTIONS OF THE PANHANDLE WITH DISPERSION INDICES WELL OVER 75. IF FORECAST HUMIDITY LEVELS LOWER A BIT WITH THE FORECAST UPDATE TONIGHT...A RED FLAG WARNING MAY BECOME NECESSARY FOR THIS AREA. SLIGHT CHANCES FOR RAIN WILL RETURN TO THE FORECAST FROM FRIDAY THROUGH THE WEEKEND. FLZ007-009>019-026>029-034-230000- /O.CON.KTAE.FW.W.0055.000000T0000Z-080423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 254 PM EDT TUE APR 22 2008 /154 PM CDT TUE APR 22 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 2:10 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 22, 2:10 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EDT TUE APR 22 2008
.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A SIMILAR PATTERN OVER
NORTH AMERICA AS WAS OBSERVED 24 HOURS AGO. MAIN FEATURES FROM EAST
TO WEST INCLUDE A CLOSED LOW SPINNING ALONG THE CAROLINA COASTLINE.
THIS LOW IS BEING FORCED SOUTH BY UPPER LEVEL RIDGING TO ITS WEST
AND NORTH. THE RIDGE AXIS RUNS FROM THE NORTH-CENTRAL GULF OF MEXICO
NORTHWARD THROUGH THE MIDDLE MS VALLEY...THE WESTERN TN/OH VALLEYS
AND THEN OVER THE EASTERN GREAT LAKES...NEW ENGLAND AND EASTERN
CANADA. OUR FORECAST AREA RESIDES BETWEEN THESE TWO FEATURES WITH
GENERAL NORTHWEST FLOW OVERHEAD ACROSS THE MID/UPPER LEVELS. LARGE
UPPER LOW OVER MUCH OF THE WESTERN U.S LAST NIGHT HAS ONLY SLIGHTLY
LIFTED NORTHWARD INTO SOUTHWEST CANADA. FAST NORTHERN STREAM FLOW IS
SEEN MOVING ASHORE ALONG THE NORTHERN CA/OR COASTLINE. THIS FLOW
THEN WRAPS NORTH ALONG THE EASTERN PERIPHERY OF THE UPPER LOW BEFORE
RIDING WELL TO THE NORTH AND EAST OVER THE RIDGE ACROSS EASTERN
CANADA. SOUTHERN STREAM FLOW IS SEEN CROSSING THE BAJA OF CALIFORNIA
INTO NORTHERN MEXICO AND SOUTHERN TEXAS. MOISTURE ASSOCIATED WITH
THIS STREAM IS HAVING A HARD TIME BREAKING THROUGH THE RIDGE TO OUR
WEST AND WILL RESULT IN MOSTLY CLEAR SKIES OVER THE FORECAST AREA
THROUGH THE MORNING HOURS.
AT THE SURFACE...ELONGATED RIDGE AXIS REMAIN IN PLACE FROM NEW
ENGLAND TO THE TENNESSEE VALLEY AND THEN SOUTHWARD TO THE CENTRAL
AND NORTHERN GULF OF MEXICO. LOW PRESSURE ASSOCIATED WITH THE CLOSED
UPPER FEATURE TO OUR NORTHEAST CONTINUES TO SPIN JUST SOUTH AND EAST
OF THE CAROLINA COAST. THIS LOW WILL SLOWLY DRIFT SOUTHEAST THROUGH
TODAY WITH LITTLE TO NO IMPACT ON OUR SENSIBLE WEATHER. AS MENTIONED
ABOVE MOSTLY CLEAR SKIES OVERHEAD THIS MORNING WITH TEMPERATURES
DROPPING THROUGH THE 50S INLAND AND 60S ALONG THE IMMEDIATE COAST.
&&
.SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...
REASONABLY GOOD AGREEMENT BETWEEN THE GUIDANCE PACKAGES
(GFS/NAM/SREF/ECMWF) FOR THE SURFACE AND UPPER LEVEL SYNOPTIC
PATTERNS THROUGH THE SHORT TERM. STACKED UPPER LEVEL AND SURFACE
LOW OFF THE CAROLINA/GEORGIA COASTS CONTINUES ITS SLOW DRIFT TOWARD
THE SOUTH AND SOUTHEAST THROUGH TONIGHT AS UPPER LEVEL RIDGING
SLOWLY STRENGTHENS FROM THE LOWER MISSISSIPPI VALLEY NORTHEASTWARD
TO THE TN/OH VALLEYS. SURFACE HIGH CENTERED NEAR NEW ENGLAND AND
RIDGING SOUTHWARD ALL THE WAY TO OUR FORECAST AREA WILL CHANGE
LITTLE OVER THE NEXT 24 HOURS WITH ONLY A SLIGHT SOUTHWARD DRIFT TO
THE HIGH CENTER. WHAT IT ALL MEANS IS MORE OF THE SAME ACROSS OUR
AREA. LOOKING FOR MOSTLY CLEAR SKIES INTO THE EARLY AFTERNOON
HOURS...THEN JUST A FEW CU DEVELOPING. 850 MB TEMPS NEARLY
IDENTICAL TO YESTERDAY BETWEEN 11 AND 13C WILL RESULT IN ANOTHER
WARM DAY WITH HIGHS REACHING THE LOWER AND MIDDLE 80S FOR MANY
LOCATIONS. LIGHT GRADIENT WITH THE RIDGE IN PLACE COMBINED WITH THE
STRONG DIURNAL HEATING WILL RESULT IN HEALTHY AFTERNOON SEA-BREEZE
CIRCULATIONS ONCE AGAIN. THE FLOW OFF THE COOLER SHELF WATERS WILL
KEEP AREAS CLOSE TO THE COAST A BIT COOLER (UPPER 70S TO NEAR 80F).
HOWEVER...AS WAS THE CASE ON MONDAY...THE INFLUENCE OF THIS COOLING
SHOULD BE CONFINED TO THE IMMEDIATE SHORELINE. TONIGHT THE SURFACE
LOW TO OUR NORTHEAST MOVES TO A POSITION DUE EAST OF THE NORTHEAST
FLORIDA COAST. AS THIS OCCURS THE GRADIENT WILL TIGHTEN SLIGHTLY
OVER OUR EASTERN AREAS BETWEEN THIS LOW FEATURE AND THE SURFACE
RIDGE JUST TO OUR WEST. AT THIS TIME THERE WILL BE THE POTENTIAL FOR
SOME LOW LEVEL MOISTURE TO BE THROWN BACK TO THE COAST IN THE FORM
OF SOME LOWER CLOUDS...HOWEVER THE THINKING HAS CHANGED LITTLE IN
THE PAST 24 HOURS AND FEEL ANY LOWER STRATUS WILL BE CONFINED TO
AREAS EAST OF I-75...LEAVING OUR SKIES PARTLY TO MOSTLY CLEAR ONCE
AGAIN. LOW TEMPS GENERALLY IN THE MIDDLE 50S INLAND TO THE LOWER AND
MIDDLE 60S ALONG THE IMMEDIATE COAST.
UPPER LEVEL LOW OFF THE SOUTHEAST COAST CONTINUES TO WEAKEN AND MOVE
FURTHER OFFSHORE WEDNESDAY AND WEDNESDAY NIGHT. AS THIS OCCURS THE
UPPER RIDGE TO OUR WEST IS FORECAST TO AMPLIFY FURTHER AND BEING
SLIDING EAST WITH RISING HEIGHTS ACROSS THE SOUTHEAST. SURFACE RIDGE
WILL ALSO REMAIN IN PLACE WITH THE HIGH CENTER TAKING UP RESIDENCE
OVER THE MID-ATLANTIC STATES. THIS STACKED HIGH PRESSURE WILL GIVE
US YET ANOTHER PLEASANT AND WARM SPRING DAY. A BIT MORE MOIST
NORTHEAST FLOW OFF THE ATLANTIC INTO OUR EASTERN AREAS MAY RESULT IN
A MORE DEFINED CU FIELD FOR THE AFTERNOON FROM SOUTH-CENTRAL GA TO
THE FLORIDA BIG BEND. THE MORE ABUNDANT CU MAY BE ENOUGH TO KEEP
TEMPS DOWN A DEGREE OR TWO FROM WHAT IS SEEN THIS AFTERNOON...BUT
STILL LOOKING FOR LOWER 80S TO BE COMMON. WITH EASTERLY FLOW OFF THE
ATLANTIC WE WILL ONCE AGAIN HAVE TO WATCH THE POTENTIAL FOR SOME
LOWER CLOUDS PUSHING INLAND ACROSS NORTHEAST FLORIDA WEDNESDAY
NIGHT...BUT WILL CONTINUE ON THE OPTIMISTIC SIDE AND GO PARTLY
CLOUDY FOR OUR EASTERN AREAS.
SERIES OF MID/UPPER LEVEL DISTURBANCES BEGIN TO BREAK DOWN THE UPPER
RIDGE THURSDAY. SURFACE RIDGE WILL STILL BE IN CONTROL BUT WILL BE
WEAKENING WITH TIME. GFS UPPER LEVEL MOISTER PROFILES INDICATING
THAT THERE MAY BE CONSIDERABLE HIGH CLOUDS ADVANCING WEST TO EAST
ACROSS THE AREA DURING THE DAY. ALTHOUGH THESE UPPER LEVEL MOISTURE
FIELDS ARE OFTEN SOME OF THE LESS RELIABLE FEATURES IN NUMERICAL
MODELS...IT DOES SEEM REASONABLE WITH THE SOUTHERN STREAM
DISTURBANCE APPROACHING FROM THE WEST. THEREFORE WILL GO WITH A
PARTLY TO MOSTLY CLOUDY DAY...OR MORE IN THE WAY OF FILTERED
SUNSHINE (ESPECIALLY ACROSS THE WEST). SREF AND TO A CERTAIN EXTEND
THE GFS HINTING AT A FEW SHOWERS THURSDAY AFTERNOON/EVENING ACROSS
NORTHEAST FLORIDA DEVELOPING WITH THE ONSHORE FLOW. AGAIN THIS SEEMS
REASONABLE BUT WILL ONLY GO WITH A SILENT 10% POP FOR OUR EASTERN
BIG BEND ZONES AS FEEL BETTER CHANCES FOR SEEING A FEW RAINDROPS
WILL BE FURTHER SOUTH INTO THE PENINSULA. HIGHS WILL REMAIN
SEASONABLE WITH GENERALLY LOWER 80 INLAND AND NEAR 80 ALONG THE
COAST.
&&
.LONG TERM (FRIDAY THROUGH TUESDAY)...
GUIDANCE CONTINUES TO HAVE TROUBLE NAILING DOWN A CONSISTENT
FORECAST FOR THE EXTENDED RANGE. MODEST AGREEMENT IS NOTED THROUGH
FRIDAY AS THE MID WEEK UPPER RIDGE WEAKENS SLIGHTLY...ALLOWING FOR
AN INCREASE IN LOW LEVEL MOISTURE AND A SLIGHT CHANCE OF AFTERNOON
SHOWERS FOR THE WESTERN PORTION OF THE CWA.
THEREAFTER...12Z ECMWF BRINGS WEAK UPPER TROUGH TOWARDS THE DEEP
SOUTH BY SUNDAY. ASSOCIATED COLD FRONT SPARKS ONLY ISOLATED ACTIVITY
SATURDAY WITH MORE SCATTERED ACTIVITY FOR SUNDAY. 00Z GFS KEEPS THE
UPPER RIDGE IN PLACE OVER THE SOUTHEAST THROUGH THE WEEKEND WITH
ONLY ISOLATED SHOWER ACTIVITY THROUGH SUNDAY. 00Z GFS IS ALSO MUCH
SLOWER WITH DEVELOPING UPPER LOW LATE IN THE WEEKEND...KEEPING THIS
SYSTEM WELL WEST OVER THE PLAINS STATES. THIS KEEPS THE DEEP SOUTH
UNDER AN ILL DEFINED RIDGE WITH CONTINUED ISOLATED SHOWER ACTIVITY.
OVERALL...LARGE AMOUNT OF UNCERTAINTY WITH FORECAST LEADS TO
PERSISTENCE FROM THE PREVIOUS FORECAST...NEAR CLIMO TEMPS AND
ISOLATED AFTERNOON AND EVENING SHOWER ACTIVITY.
&&
.AVIATION...
DRY NORTHERLY FLOW ON THE WEST SIDE OF AN UPPER LOW WILL KEEP THE
ATMOSPHERE MOSTLY DRY TODAY...WITH VFR CONDITIONS DOMINATING. ONLY
CLOUDS WILL BE A FEW CU AT 040-060 THIS AFTERNOON. MAY SEE A FEW
GUSTS TO 15 KNOTS THIS AFTERNOON...BUT NOT EXPECTED TO BE AS
PREVALENT AS MONDAY WITH LIGHTER WINDS IN THE LOWER LEVELS OF THE
ATMOSPHERE.
&&
.MARINE...
SURFACE RIDGING WILL REMAIN IN CONTROL OF THE FORECAST AREA THROUGH
THURSDAY AS WEAK LOW PRESSURE DRIFTS TO THE SOUTH OFF THE NORTHEAST
FLORIDA COAST. WINDS AND SEAS REMAIN BELOW HEADLINE CRITERIA THROUGH
AT LEAST WEDNESDAY EVENING. EXPECT FLOW TO BECOME ONSHORE NEAR THE
COAST BETWEEN 10 AND 15 KNOTS EACH AFTERNOON WITH SEA BREEZE
DEVELOPMENT. THE RIDGE THEN TAKES A POSITION WEDNESDAY NIGHT INTO
EARLY THURSDAY FAVORABLE FOR A NOCTURNAL EASTERLY SURGE IN THE WINDS
TO OCCUR AFTER MIDNIGHT...HOWEVER WINDS ANTICIPATED TO TOP OUT JUST
BELOW CAUTION CRITERIA. EXPECTING WEAK RIDGING TO THEN HOLD CONTROL
OF THE FORECAST WATERS INTO THE EARLY WEEKEND PERIOD.
&&
.FIRE WEATHER...
ANOTHER WARM AND DRY DAY ON TAP FOR THE AREA. EXPECTED TEMPS AND
DEWPOINTS TO YIELD 5 TO 6 HOURS BELOW 35 PERCENT FOR THE FLORIDA
ZONES TODAY (AWAY FROM THE IMMEDIATE COAST)...SO WILL UPGRADE FIRE
WX WATCH TO RED FLAG WARNING FOR THIS AFTERNOON. LOW LEVEL MOISTURE
BEGINS TO INCREASE WEDNESDAY THROUGH THE REMAINDER OF THE WEEK. MAY
SEE MARGINAL DURATIONS OF LOW RH TUESDAY AFTERNOON OVER THE INLAND
PANHANDLE...BUT CONFIDENCE IS LOW ATTM...AND WILL HOLD OFF ISSUING A
WATCH FOR WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 56 84 59 83 / 0 0 0 0 0
PANAMA CITY 81 61 82 63 81 / 0 0 0 0 0
DOTHAN 84 58 84 60 83 / 0 0 0 0 0
ALBANY 83 58 83 59 83 / 0 0 0 0 0
VALDOSTA 83 56 82 58 83 / 0 0 0 0 10
CROSS CITY 85 57 84 59 83 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
AVIATION/LONG TERM/FIRE WEATHER...CAMP
PUBLIC/MARINE...MROCZKAHazardous weather outlook, Apr 21, 3:31 AM CDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 431 AM EDT MON APR 21 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-220915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 431 AM EDT MON APR 21 2008 /331 AM CDT MON APR 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WARM AFTERNOON TEMPERATURES AND DRY LOW LEVEL AIR WILL RESULT IN AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY THIS AFTERNOON AND EARLY EVENING. THE LOW RELATIVE HUMIDITY WILL ENHANCE WILDFIRE GROWTH POTENTIAL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WARM AFTERNOON TEMPERATURES AND CONTINUED DRY LOW LEVEL AIR WILL ONCE AGAIN RESULT IN AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY TUESDAY AFTERNOON AND EARLY EVENING. THE LOW RELATIVE HUMIDITY WILL ENHANCE WILDFIRE GROWTH POTENTIAL. A WEAK COLD FRONT IS ANTICIPATED TO APPROACH THE FORECAST AREA DURING THE UPCOMING WEEKEND. ALONG AND AHEAD OF THIS FRONT...THE CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH AT LEAST THURSDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.